A Theorem on Isotropic Null Vectors and Its Application to Thermoelasticity

Scott, N. H. (1993) A Theorem on Isotropic Null Vectors and Its Application to Thermoelasticity. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 440 (1909). pp. 431-442. ISSN 1364-5021

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 23 Nov 2018 00:57
URI: https://ueaeprints.uea.ac.uk/id/eprint/20847
DOI: 10.1098/rspa.1993.0025

Actions (login required)

View Item